MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number SI-09875-E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "incident occurred on (b)(6) 2025 in the room of the patient.During insertion of the swan ganz the hub of the punture needle broke.No consequence for the patient, the device was changed.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a cracked/separated needle hub was confirmed through complaint investigation of the customer supplied photo.The customer photo revealed a crack and a separation on the needle hub.Based on the investigation, the root cause of this complaint is design related.A capa was previously opened under teleflex quality systems to address this issue.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.The capa was implemented using a new alcohol-resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be manufactured prior to the capa implementation date.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23680991
Report Number3006425876-2025-01103
Device Sequence Number15923199
Product Code DYB
UDI-Device Identifier10801902219753
UDI-Public(01)10801902219753(11)230517(17)271130(10)71F23E0787(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-09875-E
Device Lot Number71F23E0787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown